# SDR 04FDEA00143

- Difficulty date: January 13, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP INBOARD HINGE (WING MOUNTED), LOWER INBOARD ATTACH HOLE (SPAR MOUNTED) CORRODED AT SPOT FACES.  RT OUTBD FLAP INBD HINGE (WING MOUNTED), LOWER INBD ATTACH HOLE   SPOT FACES CORROSION REMOVED AND REPAIRED AS PER EA  1-5740-74285, WINGS - LT AND RT OUTBOARD FLAP, INBD HINGE BRACKET ASSEMBLY CORROSION
